| Model Number |
UNIVERS VAULTLOCK GLENOID TRIAL, X-LARGE |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/27/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On (b)(6) 2022 it was reported by a sales representative via sems that an ar-9236-04pp broke during a case, patient was not affected.
Additional Manufacturer Narrative
Complaint confirmed.Upon visual inspection, it was noted that the center post had broken off.The post was not returned for investigation.The cause of this remains undetermined, however, the most likely cause is the result of damage incurred during the removal process.